Erratum to: Some Smooth Compactly Supported Tight Wavelet Frames with Vanishing Moments

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/87168
Información del item - Informació de l'item - Item information
Title: Erratum to: Some Smooth Compactly Supported Tight Wavelet Frames with Vanishing Moments
Authors: San Antolín Gil, Ángel | Zalik, Richard A.
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Dilation matrix | Fourier transform | Refinable function | Tight framelet | Unitary Extension Principle
Knowledge Area: Análisis Matemático
Issue Date: Dec-2018
Publisher: Springer US
Citation: Journal of Fourier Analysis and Applications. 2018, 24(6): 1681-1683. doi:10.1007/s00041-017-9549-3
Abstract: Erratum to: J Fourier Anal Appl DOI 10.1007/s00041-015-9442-x
URI: http://hdl.handle.net/10045/87168
ISSN: 1069-5869 (Print) | 1531-5851 (Online)
DOI: 10.1007/s00041-017-9549-3
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Springer Science+Business Media New York 2017
Peer Review: si
Publisher version: https://doi.org/10.1007/s00041-017-9549-3
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2018_San-Antolin_Zalik_JFourierAnalAppl_final.pdfVersión final (acceso restringido)353,3 kBAdobe PDFOpen    Request a copy


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.